DOI 10.1080/136515002761581027
A case of myclonus, resembling epileptic seizure, induced by short-term sulpiride treatment.
Аннотация
An 86-year-old woman with delusional disorder was treated with oral sulpiride at a dose of 200 mg/day. On the seventh day of treatment, she suddenly developed abrupt brief rhythmical contractions every 5 s in her neck muscles, orofacial muscles, muscles of upper limbs and lower legs bilaterally. Although there was no impairment of consciousness, her speech was interrupted by the myoclonic episodes. We suspected that the epileptic seizure-like myoclonus might be a drug-induced acute extrapyramidal symptom. We therefore injected 5 mg of biperiden (i.m.), and the myoclonus ceased shortly thereafter. This myoclonus, resembling an epileptic seizure, did not recur subsequently after sulpiride treatment was discontinued. The present case shows that myoclonus can occur after even brief sulpiride treatment in certain elderly patients. (Int J Psych Clin Pract 2002; 6: 215-216 ).
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.